I am in receipt of your query dated February 16, 2009 and thank you for your interest in Ayurvedic System of Medicine. I have noted that you are suffering from holes and pores caused by acne and are looking for the medicines for the same.
I hereby suggest the following medicines / products –
S. No. Name of Oil / Medicine Usage Rate
1. KAIRCIN – Ayurvedic Facial Oil - Apply all over the face and neck Rs. 170.00
Available in 10 ml pack and 25 ml 30 minutes before bedtime and
Pack. Application should be in circular Rs. 425.00
movement. Retain for 30 minutes
and wash off with warm water.
2. ELADI CHOORNAM Take the required quantity of powder Rs.40.00
Available in 40 Gms. Pack. and mix with Coconut Milk and apply
on the affected area. Retain for 30
minutes and wash off with cold water.
Both the above products have to be used for minimum of 3 months to get the desired result. We request you to kindly inform us the result for our reference and records.
As far as purchasing the products are concerned, you can purchase the same through our website www.kairali.com. As soon as the order and payment is received, the materials will be dispatched to you.
Hi... The wholes will get cleared slowly over a period of time if maintained in a good hygeinic condition.. But if there are many and is cosmetically affecting you, then you can get a derma ablasion done.. A simple surgical method of curing the holes...
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Namaste Dear Doctor I am 32/male living in kathmandu, nepal. I have been suffered from acne all through my life. it started at the age of 14. initially those were pimples with white puss and became as i grew and formed like cysts on cheek, side of cheek damaging badly my face. they have made my nose bigger. acne scars are all over my face being cheek as their center and i have large open pores on my nose. nose and chin (below lips) are filled with dirty while heads/puss. i took lot of medicines (oral cynomycin and topical retino A / clindamycin) but they were of no use. now again i went to shelter of medicine in the want of looking good (to get rid of scars/dull glowless face) and doctor prescribed use of deriva ms (adapalene microsphere) at night daily. i was sincere for one year without any result and i left it. now again after 3 months i saw another doctor and she has prescribed me the following: 1. Isotretrinoin - post dinner 1 cap daily 2. antioxidant - after lunch daily 1 cap 3. adapalene and clindamycin phosphate gel - to apply after bath and at bed (twice a day) i am on prescription for a week. i dont see any improvement but my face has become reddish with abundant dead skins (looks horrible). my query is: a) am i on right prescription b) should i use adap+clind after bath ie during day-time, though i am not much exposed to sun c) how do i get rid of dead skins and reddishness
I have a hole on my upper lip, maybe the size of the tip of a pin....looks similar to a pore but it appeared out of the blue one day....no other holes on my lip and it is not painful- its been there for weeks....is it an ingrown hair? blackhead? how do i get rid of it?? should i squeeze it? help!
I hv high pigmentation and acne prone skin, dark circles around eyes.... I ve used many of the medicines like clyndamicine gel, phosphate gel, glycolic acid+lactic acid gel etc. .... But it reduces only acnes not pigmentation.... Pls suggest me for good medicines.... ( also I think my skin is sensitive against water and sunlight.... Suggest consider the conditions)...
I had a legion on my face and after a month it began to cause me chest pain that increased as the sore grew. I was concerned about the chest pain and its size so i went to a clinic. i thought it was a spider bite. he said it clearly wasn t so gave me an ointment for acne. he told me the sore had absolutely nothing to do with my chest pain. I took the ointment for 3 weeks and the chest pain and sore grew. By then i knew it was causing me pain the got more severe. I went to the hospital 3 weeks later and he also told my it wasn t causing chest pain. he gave me a antibiotic for infection and when i was a week into the bottle a pain ripped through my chest which didn t last just one second, but about 3 or 4. When it happened i thought i was having a heart attack. i went home and lanced it myself, which they didn t offer to do. it grew outward in a circle and was slightly smaller than a quarter. not far above the skin, it grew deep into my cheek. it took a week to fight the infection out. the pain subsided from a 8 and some intense 10 to about a 3 with occasional 10 stabbings. its comes and goes throughout the day. I didn t get blood test for the sore from either doctor. now the sore is gone but over the past 2 years ive been to the doctor for my chest pain and they have taken blood samples related to checking my heart. i havent told them about that infection because those first 2 doctors said the sore wasn t causing the pain, but how would they know since they never took a blood test. i know it caused the pain then and the aftermath now. Should i tell the heart doctor about the infection? Will he shrug me off like the other 2? and is it possible the infection is still there or gone but damaged something? what was the infection?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u
I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...
I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...